Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 45, Number 172

All articles in this issue are freely accessible.

Stability of finite-difference models containing two boundaries or interfaces
Lloyd N. Trefethen.
Math. Comp. 45 (1985), 279-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804924
Stability of interfaces with mesh refinement
Marsha J. Berger.
Math. Comp. 45 (1985), 301-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804925
Finite difference approximations of generalized solutions
Endre Süli, Boško Jovanović and Lav Ivanović.
Math. Comp. 45 (1985), 319-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804926
On some high-order accurate fully discrete Galerkin methods for the Korteweg-de Vries equation
Vassilios A. Dougalis and Ohannes A. Karakashian.
Math. Comp. 45 (1985), 329-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804927
Analysis of the finite element variable penalty method for Stokes equations
Haroon Kheshgi and Mitchell Luskin.
Math. Comp. 45 (1985), 347-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804928
Accuracy bounds for semidiscretizations of hyperbolic problems
Rolf Jeltsch and Klaus-Günther Strack.
Math. Comp. 45 (1985), 365-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804929
Stepsize restrictions for stability of one-step methods in the numerical solution of initial value problems
M. N. Spijker.
Math. Comp. 45 (1985), 377-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804930
Deformations of the bifurcation diagram due to discretization
J. Bigge and E. Bohl.
Math. Comp. 45 (1985), 393-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804931
An improved version of Marti’s method for solving ill-posed linear integral equations
Heinz W. Engl and Andreas Neubauer.
Math. Comp. 45 (1985), 405-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804932
The numerical solution of weakly singular Volterra integral equations by collocation on graded meshes
Hermann Brunner.
Math. Comp. 45 (1985), 417-437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804933
Linear multistep methods for Volterra integral and integro-differential equations
P. J. van der Houwen and H. J. J. te Riele.
Math. Comp. 45 (1985), 439-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804934
Fractional linear multistep methods for Abel-Volterra integral equations of the second kind
Ch. Lubich.
Math. Comp. 45 (1985), 463-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804935
A stable algorithm for updating triangular factors under a rank one change
R. Fletcher and S. P. J. Matthews.
Math. Comp. 45 (1985), 471-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804936
Estimation of the error in the reduced basis method solution of nonlinear equations
T. A. Porsching.
Math. Comp. 45 (1985), 487-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804937
A geometric proof of total positivity for spline interpolation
C. de Boor and R. DeVore.
Math. Comp. 45 (1985), 497-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804938
Optimal integration for functions of bounded variation
J. F. Traub and D. Lee.
Math. Comp. 45 (1985), 505-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804939
The error norm of certain Gaussian quadrature formulae
G. Akrivis.
Math. Comp. 45 (1985), 513-519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804940
Recurrence relations for hypergeometric functions of unit argument
Stanisław Lewanowicz.
Math. Comp. 45 (1985), 521-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804941
A note on asymptotic evaluation of some Hankel transforms
C. L. Frenzen and R. Wong.
Math. Comp. 45 (1985), 537-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804942
Further extensions of a Legendre function integral
Henry E. Fettis.
Math. Comp. 45 (1985), 549-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804943
Aitken sequences and generalized Fibonacci numbers
J. H. McCabe and G. M. Phillips.
Math. Comp. 45 (1985), 553-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804944
Accuracy in random number generation
John F. Monahan.
Math. Comp. 45 (1985), 559-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804945
On computing the discriminant of an algebraic number field
Theresa P. Vaughan.
Math. Comp. 45 (1985), 569-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804946
On cyclic cubic fields
Veikko Ennola and Reino Turunen.
Math. Comp. 45 (1985), 585-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804947
On real cyclic sextic fields
V. Ennola, S. Mäki and R. Turunen.
Math. Comp. 45 (1985), 591-611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804948
Sets in which $xy+k$ is always a square
Ezra Brown.
Math. Comp. 45 (1985), 613-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804949
A counterexample to a conjecture of Mahler on best $p$-adic Diophantine approximation constants
Alice A. Deanin.
Math. Comp. 45 (1985), 621-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804950
Reviews and Descriptions of Tables and Books
Math. Comp. 45 (1985), 633-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum: “On the smallest $k$ such that all $k⋅2^{n}+1$ are composite” [Math. Comp. 40 (1983), no. 161, 381–384; MR0679453 (84k:10006)]
G. Jaeschke.
Math. Comp. 45 (1985), 637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804951
Indices
Math. Comp. 45 (1985), 639-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Supplement to: “Linear multistep methods for Volterra integral and integro-differential equations”
P. J. van der Houwen and H. J. J. te Riele.
Math. Comp. 45 (1985), S21-S28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 804952